# SDR KBMA119527

- Difficulty date: July 31, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N2273A
- Make and model: Snias AS350BA
- Aircraft serial: 2273
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 647510033
- Part serial: 1236
- Condition: Sticking
- Location: Fuel System
- Part time: 1,384 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(FUEL PROBE) FUEL GAUGE INDICATOR STICKS INTERMITTENTLY.  REPLACED WITH OVERHAULED UNIT.
